American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49J10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Jonathan Dahl. Steiner problems in optimal transport. Trans. Amer. Math. Soc. 363 (2011) 1805-1819. MR 2746666.
Abstract, references, and article information   
View Article: PDF

[2] Jochen Denzler. Windows of given area with minimal heat diffusion. Trans. Amer. Math. Soc. 351 (1999) 569-580. MR 1475680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kai-Ching Lin. Extremal functions for Moser's inequality. Trans. Amer. Math. Soc. 348 (1996) 2663-2671. MR 1333394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Khoi Le Vy and Klaus Schmitt. Minimization problems for noncoercive functionals subject to constraints . Trans. Amer. Math. Soc. 347 (1995) 4485-4513. MR 1316854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gilbert A. Bliss. Definitely self-adjoint boundary value problems . Trans. Amer. Math. Soc. 44 (1938) 413-428. MR 1501974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. J. McShane. Existence theorems for double integral problems of the calculus of variations . Trans. Amer. Math. Soc. 38 (1935) 549-563. MR 1501828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marston Morse. The foundations of a theory of the calculus of variations in the large in $m$-space. II . Trans. Amer. Math. Soc. 32 (1930) 599-631. MR 1501555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marston Morse. The foundations of the calculus of variations in the large in $m$-space. I . Trans. Amer. Math. Soc. 31 (1929) 379-404. MR 1501489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David R. Davis. The inverse problem of the calculus of variations in higher space . Trans. Amer. Math. Soc. 30 (1928) 710-736. MR 1501455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. F. Roos. Generalized Lagrange problems in the calculus of variations . Trans. Amer. Math. Soc. 30 (1928) 360-384. MR 1501432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] E. Gordon Bill. An existence theorem for a problem of the calculus of variations in space . Trans. Amer. Math. Soc. 13 (1912) 50-58. MR 1500904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1